Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having Seroflo Rotacaps for asthma, gaining weight. Side effect?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 901 Questions
I am having this medication for asthma called "Seroflo Rotacaps" 250 .

I think beacause of this medication i am putting on weight . Can you clear with the side effects of this medication
Posted Sun, 22 Sep 2013 in Asthma and Allergy
Answered by Dr. Shashi Dangwal 22 hours later
Brief Answer:
Regular use for long period may cause wt gain.

Detailed Answer:

You must be aware that seroflo has a steroid as one of its component.

With inhalers or rotacaps the drug is directly deposited at the site of action, in your case lungs and hardly any drug enters the blood circulation. So there are very little chances of weight gain with seroflo.

However if taken regularly over a long period they may result in some wt gain.

If your asthma is well controlled you may try tapering it off in consultation with your pulmonologist.

Rule out any hormonal disorder like thyroid or Diabetes Mellitus.

You may have to manage your weight with diet and exercise.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor